MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTAWIRE? AND WIRECLIP? TORQUER; CATHETER, CORONARY, ATHERECTOMY
Model Number H802228240020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 11/19/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a guidewire fragment retention occurred.A 330cm rotawire was selected for use.During elective angioplasty with a rotablator, there was intravascular retention of a guide fragment.An attempt to remove it was made, but it was unsuccessful.The patient was referred to the icu for continued care.
 
Event or Problem Description
It was reported that a guidewire fragment retention occurred.A 330cm rotawire was selected for use.During elective angioplasty with a rotablator, there was intravascular retention of a guide fragment.An attempt to remove it was made, but it was unsuccessful.The patient was referred to the icu for continued care.It was further reported that complications arose and the patient subsequently died.
 
Additional Manufacturer Narrative
B2 date of death was estimated.The date of death is unknown between on (b)(6) 2025.H6 patient codes: insufficient information was used to account for unspecified patient complications arising prior to the patient death.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.

Brand Name
ROTAWIRE? AND WIRECLIP? TORQUER
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23769371
Report Number2124215-2025-90154
Device Sequence Number9667531
Product Code MCX
UDI-Device Identifier08714729185871
UDI-Public(01)08714729185871(17)260918(10)34876172
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2026
Device Model NumberH802228240020
Device Catalogue NumberH802228240020
Device Lot Number0034876172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age74 YR
Patient SexUnknown